# SDR DLM88090256

- Difficulty date: February 2, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 48,241 hours, 36,267 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PREVENTATIVE MOD ON LONGERONS AT STA Y=160, INADEQUATELY DRILLED HOLES WERE FOUND ON LONGERON LT 22 AND SKIN.  FASTENERS WERE INSTALLED CORRECTLY IAW SRM 51-30-5 AND SRM 51-30-1.
